Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 1

Original Research Article

ALL-TO-ALL COMPLETE CHAOS SYNCHRONIZATION IN A NETWORK OF NETWORKS BASED ON THE IKEDA MODEL

 

E. M. SHAHVERDIEV1*, P. A. BAYRAMOV1, R. A. NURIEV1, L. H. HASHIMOVA1 AND M. V. QOCAYEVA1

1Institute of Physics, H. Javid, 33, Baku, AZ1143, Azerbaijan.

Abstracts

We report on all- to- all chaos synchronization in a network of networks based on the Ikeda model. We consider one of the simplest cases. We find the existence and stability conditions for such a synchronization regime. Numerical simulations validate the analytical findings. The results can be of certain importance in achieving high level output for the coupled systems and information processing.

Keywords :

Network of networks; Ikeda model; time-delay systems; all-to-all chaos synchronization; existence and stability conditions.